# SDR CALA2023041001090

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737
- Aircraft serial: 28766
- Aircraft time: 77,491 hours, 27,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: NA
- Condition: Dented
- Location: Sta260/Lbl14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT AT FLIGHT DECK FLOOR AT WEB STA 260LBL 14 REF AAR N/R 974862 CUTOUT DAMAGED AREA AND INSTALLED REPAIR ON FLIGHT DECK FLOOR WEB BETWEEN STA 250 AND STA 270 AT LBL20 - RBL7.5 AS PER ECRA 5322-01118 THIS IS A CAT BREPAIR ON OR BEFORE THE ACCUMULATION OF 48,000TFC PLANNING TO CONTACT ENGINERING FOR INSP REQUIREMENT CUTOUT DAMAGED AREA AND INSTALLED REPAIR ON FLIGHT DECK FLOOR WEB BETWEEN STA 250 AND STA 270 AT LBL20 - RBL7.5 AS PER ECRA 5322-01118 THIS IS A CAT BREPAIR ON OR BEFORE THE ACCUMULATION OF 48,000TFC PLANNING TO CONTACT ENGINERING FOR INSP REQUIREMENT PART 1.1 WITH AAR-MIA ESR-WI 2020476-6-4077 INCLUDED. INITIATE D S. PLANNING TO CONTACT ENGINEERING FOR THE INSPECTION REQD. FOR SPECTION REQUIREMENTS OF THE LATEST REVISION FOR ECRA 5322-01118 IP LP ON OR BEFORE THE ACCUMULATION OF 48,000 TOTAL FLIGHT CYCLE THE FD FLOOR WEB REPAIR ON A/C N25705 IN ACCORD WITH PART 2 - IN PERFORMED INTERIM REPAIR OF FLIGHT DECK FLOOR WEB BETWEEN LBL 20 AND RBL 7.5 AND BETWEEN STA 250 AN STA 270 PER ECRA 5322-01118 ADD EMP:V894534 TOMC APPROVED DIP, ON OR BEFORE THE ACCUMULATION OF 48,000 TOTAL TOMC-APPROVAL FROM SC1ELBYC COMMENT AIRCRAFT FLIGHT CYCLES, PLANNING TO CONTACT ENGINEERING FOR THE INSPECTION REQUIREMENTS FOR THE FLIGHT DECK FLOOR WEB REPAIR BETWEEN LBL 20 AND RBL 10 AND BETWEEN STA 250 AND STA 270 ON AIRCRAFT N25705 IN ACCORDANCE WITH / PART 2 OF THE LATEST REVISION OF ECRA 5322-01118. QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
